• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

sleeping

M

msrx5sw2

Member
Founding Member
Joined
Feb 3, 2008
Messages
17
hi everyone!

i was diagnosed with psychosis nearly a year ago, but have been symptom-free for about 8 months. my problem is that i sleep excessivly. i never used to sleep as much as i do now..im always nodding off during the day, my pychaitrist thought it was was medication which ive recently had changed, im now on Ambilify and venlafaxine. does anyone else experience this lethargy? what could be causing it?

thanks
 
KP1

KP1

Well-known member
Founding Member
Joined
Apr 4, 2008
Messages
1,500
I've had extreme lethargy with all the meds I've been on.I think its probably a symtom of depression for me or maybe all meds knock me out.
 
S

staples

Well-known member
Joined
Jul 30, 2008
Messages
106
im the same always tired. recently changed to closapine think thats what causes it. and possible mild depression
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
16,801
Location
london
Meds make me tired, this idea that meds cure you is deeply flawed as in the process they gine you a version of ME

Off course theres endless arguments about what is the underlieing illness and what is meds or coming off meds if i was daft enough
 
M

maudikie

Guest
Some mental illnesses can be very tiring. I should ask y our G.P., and possibly ask for another appointment with the psychiatrist, who will know a lot about the medication.
 
justme

justme

Well-known member
Founding Member
Joined
Jan 12, 2008
Messages
48
Location
UK
On meds tablets i was tired on the depo I find I am less tired
 
M

maudikie

Guest
You don't say which age group you are in. This does make a difference.:)
 
Top